New valid inequalities for the fixed-charge and single-node flow polytopes

Letchford, Adam and Souli, Georgia (2019) New valid inequalities for the fixed-charge and single-node flow polytopes. Operations Research Letters, 47 (5). pp. 353-357. ISSN 0167-6377

[img]
Text (single-node-flow)
single_node_flow.pdf - Accepted Version
Restricted to Repository staff only until 3 January 2021.
Available under License Creative Commons Attribution-NonCommercial.

Download (335kB)

Abstract

The most effective software packages for solving mixed 0-1 linear programs use strong valid linear inequalities derived from polyhedral theory. We introduce a new procedure which enables one to take known valid inequalities for the knapsack polytope, and convert them into valid inequalities for the fixed-charge and single-node flow polytopes. The resulting inequalities are very different from the previously known inequalities (such as flow cover and flow pack inequalities), and define facets under certain conditions.

Item Type:
Journal Article
Journal or Publication Title:
Operations Research Letters
Additional Information:
This is the author’s version of a work that was accepted for publication in Operations Research Letters. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Operations Research Letters, 47, 5, 2019 DOI: 10.1016/j.orl.2019.06.005
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2200/2209
Subjects:
ID Code:
135003
Deposited By:
Deposited On:
02 Jul 2019 11:20
Refereed?:
Yes
Published?:
Published
Last Modified:
23 Sep 2020 05:23